# SDR 20001215SH041

- Difficulty date: October 30, 2000
- Submitted: December 15, 2000
- Operation: General aviation
- Aircraft: N717AL
- Make and model: Skrsky S76A
- Aircraft serial: 760221
- System (JASC): 6230 · Main Rotor Mast/Swashplate
- Part: Mast
- Part number: 7635109030044
- Part serial: B01500702
- Condition: Cracked
- Location: Main Rotor
- Part time: 477 hours
- Component: Gearbox, Skrsky
- Component part number: 7635109500043
- Stage of operation: IN
- How discovered: C
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

WHILE INVESTIGATING AN OIL LEAK AND SUBSEQUENT REMOVAL OF THE MAIN GEARBOX, THE MAST WAS FOUND CRACKED ALMOST HALFWAY AROUND ITS CIRCUMFERENCE.  THE CRACK IS LOCATED BELOW THE LOWER MAIN ROTOR HUB MOUNTING FLANGE.  THE CRACK MEASURES ALMOST HALFWAY AROUND THE MAST.  THE MAJORITY OF THE CRACK WAS HIDDEN BY THE SWASHPLATE GUIDE SHIELD RUBBER SEAL.  MAIN GEARBOX  SENT FOR EVALUATION.  (X)
